Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Bouts of dizziness. Taking Ambian to help sleep. Any ideas ?

I have noticed that in the last several weeks if I stand up suddenly I have a little bout of dizzyness that lasts 5 or 6 seconds. It is also hapens out of the clear blue when I am doing something (nothing really stressful) I am 63, good health 5 10 140lbs. I do take 5mg of ambian to help sleep through the night. That s the only medication I take. Seems to be happening more often
Asked On : Thu, 9 Aug 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Ambien (zolpidem) is a sedative, also called a hypnotic.It is used to treat insomnia. Some of the common side effects include Clumsiness or unsteadiness ,confusion, mental depression;
Rarely -Dizziness, lightheadedness, or fainting, falling, fast heartbeat etc.
If this is troublesome I suggest you to consult your doctor because it might require change of medication or dose titration.
Answered: Sun, 13 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor